MathSciNet Relay Station
MathSciNet bibliographic data
MR2503010 (2009k:34159) 34K12
Raffoul, Youssef N. Exponential analysis of solutions of functional differential equations with unbounded terms. Banach J. Math. Anal. 3 (2009), no. 2, 28–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement